# SDR FDEA202402130155

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 47,254 hours, 19,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SR571186418251
- Condition: Dented
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FOOR PANEL 251MWF HAS BROKEN AND CORRODED INSERTS FABRICATE ZONE 250 FLOORBOARD PANEL 251MWF ON VTMAE TRAVELER # T24/1733499 IAW   DWG SRZ-25-005 REVISION R, MAJOR REPAIR
